# SDR SWAA2022030736765

- Difficulty date: April 1, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N407WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29817
- Aircraft time: 61,587 hours, 36,183 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: None
- Condition: Cracked
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: LOWER FAIRING FORMER AT BS 663 RBL 27 IS CRACKED / REPAIRED PER: EA 1-757-16150 REV IR AND ATS ER 19-02652 REV IR
